MathSciNet Relay Station
MathSciNet bibliographic data
MR588074 (81m:26011) 26D15 (52A40 60E15 62H05)
Das Gupta, Somesh Brunn-Minkowski inequality and its aftermath. J. Multivariate Anal. 10 (1980), no. 3, 296–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement